# SDR MWEA00290

- Difficulty date: April 4, 2000
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591022813
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERIOR UPPER FUSELAGE SKIN AT STATION 987 ABOUT 17 INCHES LEFT OF CENTER.  FABRICATED AND INSTALLED DOUBLER REPAIR.
